Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weighted norm inequalities for homogeneous singular integrals


Author: Javier Duoandikoetxea
Journal: Trans. Amer. Math. Soc. 336 (1993), 869-880
MSC: Primary 42B20; Secondary 42B25, 47G10
DOI: https://doi.org/10.1090/S0002-9947-1993-1089418-5
MathSciNet review: 1089418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove weighted norm inequalities for homogeneous singular integrals when only a size condition is assumed on the restriction of the kernel to the unit sphere. The same results hold for the operator obtained by modifying the centered Hardy-Littlewood maximal operator over balls with a degree zero homogeneous function and also for the maximal singular integral.


References [Enhancements On Off] (What's this?)

  • [BL] J. Bergh and J. Löfström, Interpolation spaces. An introduction, Springer-Verlag, Berlin, 1976. MR 0482275 (58:2349)
  • [CZ] A. P. Calderón and A. Zygmund, On singular integrals, Amer. J. Math. 78 (1956), 289-309. MR 0084633 (18:894a)
  • [CS] O. N. Capri and C. Segovia, Behaviour of $ {L^r}$-Dini singular integrals in weighted $ {L^1}$-spaces, Studia Math. 92 (1989), 21-36. MR 984847 (90c:42021)
  • [CHS] A. Carbery, E. Hernández, and F. Soria, Estimates for the Kakeya maximal operator on radial functions in $ {\mathbb{R}^n}$, Harmonic Analysis, ICM-90 Satellite Conference Proceedings, S. Igari (ed.), Springer-Verlag, Tokyo, 1991, pp. 41-50.
  • [C] M. Christ, Weak type $ (1,1)$ bounds for rough operators, Ann. of Math. (2) 128 (1988), 19-42. MR 951506 (89m:42013)
  • [CR] M. Christ and J. L. Rubio de Francia, Weak type $ (1,1)$ bounds for rough operators. II, Invent. Math. 93 (1988), 225-237. MR 943929 (90d:42021)
  • [D] J. Duoandikoetxea, Multiple singular integrals and maximal functions along hypersurfaces, Ann. Inst. Fourier (Grenoble) 36 (1986), 185-206. MR 867920 (88f:42037)
  • [DR1] J. Duoandikoetxea and J. L. Rubio de Francia, Maximal and singular integral operators via Fourier transform estimates, Invent. Math. 84 (1986), 541-561. MR 837527 (87f:42046)
  • [DR2] -, Estimations indépendantes de la dimension pour les transformées de Riesz, C. R. Acad. Sci. Paris 300 (1985), 193-196. MR 780616 (86e:42028)
  • [F] R. Fefferman, A note on singular integrals, Proc. Amer. Math. Soc. 74 (1979), 266-270. MR 524298 (81e:42025)
  • [GR] J. García-Cuerva and J. L. Rubio de Francia, Weighted norm inequalities and related topics, North-Holland, Amsterdam, 1985. MR 807149 (87d:42023)
  • [H1] S. Hofmann, Weak $ (1,1)$ boundedness of singular integrals with nonsmooth kernel, Proc. Amer. Math. Soc. 103 (1988), 260-264. MR 938680 (89f:42013)
  • [H2] -, Weighted weak-type $ (1,1)$ inequalities for rough operators, Proc. Amer. Math. Soc. 107 (1989), 423-435. MR 984795 (90f:42015)
  • [K] D. S. Kurtz, Littlewood-Paley and multiplier theorems on weighted $ {L^p}$ spaces, Trans. Amer. Math. Soc. 259 (1980), 235-254. MR 561835 (80f:42013)
  • [KW1] D. S. Kurtz and R. L. Wheeden, Results on weighted norm inequalities for multipliers, Trans. Amer. Math. Soc. 255 (1979), 343-362. MR 542885 (81j:42021)
  • [KW2] -, A note on singular integrals with weights, Proc. Amer. Math. Soc. 81 (1981), 391-397. MR 597648 (83h:42022)
  • [MW] B. Muckenhoupt and R. L. Wheeden, Weighted norm inequalities for singular and fractional integrals, Trans. Amer. Math. Soc. 161 (1971), 249-258. MR 0285938 (44:3155)
  • [R] J. L. Rubio de Francia, Factorization theory and $ {A_p}$ weights, Amer. J. Math. 106 (1984), 533-547. MR 745140 (86a:47028a)
  • [S] E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 0290095 (44:7280)
  • [W] D. Watson, Weighted estimates for singular integrals via Fourier transform estimates, Duke Math. J. 60 (1990), 389-399. MR 1047758 (91b:42035)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42B20, 42B25, 47G10

Retrieve articles in all journals with MSC: 42B20, 42B25, 47G10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1993-1089418-5
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society